# SDR SIMA2011355001

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 19,520 hours, 17,027 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2964 THE CREW REPORTED THE EMERGENCY EXIT DOOR HANDLE WAS INSTALLED UP SIDE DOWN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED UPPER HANDLE COVER ON RIGHT EMERGENCY EXIT DOOR IN CORRECT POSITION, REFERENCE EMB 145 AMM 52-20-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
